# SDR ASOA20131001072

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 28,994 hours, 22,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 92182
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,145 hours, 4,587 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,  EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED BATTERY.  OPS CHECKED GOOD.
